# SDR TRAX200701088

- Difficulty date: July 30, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 19,437 hours, 15,742 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERT STAB SKIN UNDER LT VOR ANTENNA.  FOUND CORROSION TO BE WITHIN REPAIRABLE LIMITS IAW CRJ 200 SRM 55-00-31.  REMOVED CORROSION IAW CRJ 200 SRM 51-21-06.  SUPPLEMENTAL - SDR CLOSED 08/07/07.
